I've been on effexor 150 mg for over a year and a half. I started to ween myself off with the help of a new doctor (one that was willing to actually do so instead of up me every time I wanted off this medication) I slowly cut down my doses until I was doing 37.5mg every second day. I now am on day 4 of being clean of effexor and going through a weird withdrawal symptom. I can handle the mental fogginess, the fatigue - but the weird "vibrations" in the front and back of my body when I move my head to my left or right I cannot bare. I am taking a chinese herb for the nausea which is great. But if anyone can help me with these "vibrations" and tell me how long they will last that would be great. I guess I am looking for a light at the end of this horrible tunnel.
This question has also been asked and answered here: Effexor Withdrawal Symptoms?
4 Aug 2009
You've done great dropping from 150mg to 37.5mg every other day. Why stop that process of tapering down successfully? You were doing perfectly.
You talk about these vibrations. I've seen people on antidepressants as well as on benzos experience vibrations to the point of referring to them as electric shock syndrome. I had them to where they would nearly lift me off the floor they were so hard when I stopped taking xanax and klonopin.
Effexor can be a tough drug to stop abruptly. I've worked with people where we got the dose down so low that we started adding one hour at a time extending out the hours between doses. I suggest you get back on a good taper program and stay on it down to basically nothing.
- Effexor Information for Consumers
- Effexor Information for Healthcare Professionals (includes dosage details)
- Side Effects of Effexor (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
also how long does it take to fully get effexor out of your system?
1 answer • 22 Aug 2010
I have been on effexor 150mg once a day, for abt 3 years. I found out yesterday that I'm 5 weeks pregnant, the doc said thaT I shld leave the ...
5 answers • 4 Feb 2014
I tapered off Effexor XR on August 15th. Since then I'm experiencing a tremor in my left arm and leg and some spasming on my left side. I had an ...
2 answers • 10 Oct 2015
If you switched from Effexor to Brillintex, 1) What were your dosages of each throughout the transition? 2) Did you have withdrawal symptoms from ...
2 answers • 11 Dec 2015
... haven't read yet
1 answer • 19 Mar 2016